# SDR 2014FA0000259

- Difficulty date: April 18, 2014
- Submitted: April 19, 2014
- Operation: General aviation
- Make and model: Cirrus SR20
- Engine: Cont IO360ES
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: 6507046
- Condition: Cracked
- Location: Alternator
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ALTERNATOR BRACKET CRACK FOUND DURING INSPECTION AT THE ALTERNATOR BRACKET MOUNTING HOLE.
